# SDR AALA201607229012

- Difficulty date: July 18, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N584UW
- Make and model: Airbus A321-231
- Aircraft serial: 6194
- Aircraft time: 7,013 hours, 2,774 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Board
- Condition: Defective
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT ON LANDING,  LEFT MLG DID NOT SHOW GREEN,  LIGHT CHECK SHOWS LIGHT BULB GOOD, PERFORMED GRH CHECK AND LEFT GEAR SHOWED GREEN, BUT LIGHT FLASHED A COUPLE TIMES BEFORE LANDING.  EMERGENCY DECLARED AND THE AIRCRAFT LANDED SAFELY WITH NO FURTHER INCIDENT. AIRCRAFT GROUNDED.  MAINTENACE ACCOMPLISHED TSM 32-31-00-810-895-A AND FOUND NO FAULTS.  REPLACECD CONTROL WARNING LIGHTS BOARD IAW AMM 33-14-33 AS A PRECAUTIONARY MEASURE.
